# SDR CALA2022030100532

- Difficulty date: March 1, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 78,779 hours, 16,658 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: 143T15822
- Condition: None
- Location: Sta478s28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-53-3-7024, FWD CARGO COMPT STA 478 S28R DOOR FWD CUTOUT AREA DOUBLER PREVIOUSLY REPAIRED IN POOR CONDITION. TRANSFER WO.578025 AND ORIGINATED BY. REACHING 50000 TOTAL FLIGHT CYCLES. FWD CARGO DOOR FWD FRAME STA478 STR27R-28R DTA DIP TO ACCOMPLISH INSPECTION PER LATEST ECRA 5332-01025 PART 2 ON OR BEFORE APPROVED DIP TO ACCOMPLISH INSPECTION PER LATEST ECRA 5332-01025 TOMC-APPROVAL FROM SC1ELBYC COMMENT PART 2 ON OR BEFORE 50000 FLIGHT CYCLES RECORDS UPDATE........CM QC QC REVIEWED. INIT: PLN/ENG SEE LP 8066921 T/A: 50,000 TAFC...CM
